# SDR ABXA9700420

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Part number: 5751152503
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A.D.88-10-07, FOUND RIGHT INBOARD FLAP DRIVE LINK CRACKED AT POINT J.  REPLACED LINK IAW DC-8 M.M. 27-51-4.
